# SDR ANCF200400048

- Difficulty date: April 20, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 37,395 hours, 30,872 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RT ENG START, RT GEN FREQ 396 CPS & GEN CAME ON LINE AT 50 PERCENT N2.  REPORTED TO TECH.  DURING TAKEOFF ROLL, RT GEN TRIPPED, RESET UNSUCCESFULL.  RT CSD OIL TEMP BEGAN RISING UNTIL OFF SCALE, WITH GEN OFF, FOLLOWED CHKLST, CSD DISCONNECTED.  THROUGH FL 280, APU OIL TEMP HIGH ANNUNCIATION, APU SHUTDOWN.   RT CSD CHIP DETECTOR FOUND NORMAL, FLUSH & REFILL LEVEL IAW AMM. ENG RUN OK IAW AMM.  APU OIL LEVEL CHKD & FOUND LOW, OIL ADD IAW AMM & OVERTEMP SWITCH CONNECTORS CLEANED.  TESTED OK.  AFTER ENG START, RT CSD TEMP ROSE OUT OF RANGE.  CSD DISCONNECTED.  THOUGH FL 310 APU OIL TEMP HIGH ANNUNCIATION.  APU SHUTDOWN.  RT CSD REPLACED IAW AMM, RT GEN REPLACED IAW AMM, TEST SATISFACTORY.
